# SDR UALA2010050301496

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 72,969 hours, 11,912 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 114
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STARTER VALVE FULL OF HYD FLUID. ALSO FOUND STARTER NR 2 ENG MAG PLUG WITH METAL.  STARTER & STARTER VALVE ARE OUT OF TOLERANCE. REPLACED STARTER & STARTER VALVE. OPS ARE NORMAL.
